I have been treated recently with macrobid for a bladder infection and took a single dose of More Milk Plus. My urine is a dark color too, and I have no rashes, bumps or dry skin, but very, very itchy! Please help.
This same person has been a few times over the years for allergy skin tests and they tell her that she is only mildly allergic to this or that. The allergist told her that she is in the 20% that do not respond to allergy skin tests meaning that he does not know what she is allergic too but she is and thus she cannot get allergy shots because he does not know what she is allergic too? What is the answer? Have you ever heard of this happening to others?
Has anyone had problems with what feels lake blatter infection since taking the Peg and Rib. I had one inf during treatment. Abpout a month ago I had another one. I went to Dr. he gave me cipro said i had blatter in this was on Monday. it was for 3 days 500 mg 2 times day. by Thur it was gone
Today i get up feels liek same thing. I go back to dr no inf in my out put. so he sent off culture wont here for few days .
If you have had this let me know what you found out.
Anyone on hormone replacement pills when this started?
Or it could be an allergy to detergent?
Comes and goes, I don't have yeast inf or hpv. No discharge. If I suffer the itchiness wo scratching, it goes away. If I scratch it's worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.